Asymptotics for u=m 2 u+G(x,t,u,u x ,u t ), I. Global existence and decay
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 1, pp. 33-65.
@article{ASNSP_1972_3_26_1_33_0,
     author = {Chadam, John M.},
     title = {Asymptotics for $\square \, u = m^2 u + G (x, t, u, u_x, u_t),$ {I.} {Global} existence and decay},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {33--65},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {1},
     year = {1972},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_1_33_0/}
}
TY  - JOUR
AU  - Chadam, John M.
TI  - Asymptotics for $\square \, u = m^2 u + G (x, t, u, u_x, u_t),$ I. Global existence and decay
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1972
DA  - 1972///
SP  - 33
EP  - 65
VL  - Ser. 3, 26
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1972_3_26_1_33_0/
LA  - en
ID  - ASNSP_1972_3_26_1_33_0
ER  - 
%0 Journal Article
%A Chadam, John M.
%T Asymptotics for $\square \, u = m^2 u + G (x, t, u, u_x, u_t),$ I. Global existence and decay
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1972
%P 33-65
%V Ser. 3, 26
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1972_3_26_1_33_0
Chadam, John M. Asymptotics for $\square \, u = m^2 u + G (x, t, u, u_x, u_t),$ I. Global existence and decay. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 26 (1972) no. 1, pp. 33-65. http://www.numdam.org/item/ASNSP_1972_3_26_1_33_0/

[1] I.E. Segal, Dispersion for Non-linear Relativistic Equations, II, Ann. Scient. Ec. Norm. Sup., ser 4, 1, 459-497, (1968). | Numdam | MR | Zbl

[2] W.A. Strauss, Decay and Asymptotics for □ u = F(u), J. Functl. Anal., 2, 409-457, (1968). | Zbl

[3] I.E. Segal, Non-linear Semi-groups, Ann. Math., 78, 339-364, (1963). | MR | Zbl

[4] S. Nelson, On Some Solutions to the Klein-Gordon Equation Related to an Integral of Sonine, to appear. | MR | Zbl

[5] A.P. Calderón, Lebesgue Spaces of Differentiable Functions and Distributions, 33-49, Proc. Symp. Pure Math. IV, Amer. Math. Soc. Providence, 1961. | MR | Zbl

[6] I.E. Segal, Quantization and Dispersion for Non-linear Relativistic Equations, 79-108, Proc. Conf. on Math. Theory of Elem. Patticles, M. I. T., Cambridge, 1966.

[7] R.A. Goldstein, Equality of Minimal and Maximal Extension of Partial Differential Operators iu Lp (Rn), Proc. Amer. Math. Soc., 17, 1031-1033, (1966). | MR | Zbl

[8] L. Nirenberg, On Elliptic Partial Differential Equations, Ann. Scoula Norm. Sup. Pisa, 13, 115-162, (1959). | Numdam | MR | Zbl

[9] N. Shenk AND D. Thoe, Outgoing Solutions of (- Δ + q - k2) u = f in an Exterior Domain, J. Math. Anal. Appl., 31, 81-116, (1970). | Zbl

[10] J.M. Chadam, The Asymptotic Behavior of the Klein-Gordon Equation with External Potential, I, J. Math. Anal. Appl., 31, 334-348, (1970) and II, Pac. J. Math., 31, 19-31, (1969). | MR | Zbl